# SDR CA970311033

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031332031S
- Condition: Cracked
- Location: L/H Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND SUPPORT P/N 206-031-332-031S AND LEFT LONGERON CRACKED AND WORKING.
